# SDR DALA2021100406056

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN PLATE ANTENNA SUPPORTS BETWEEN STA 1500/1520, STRG 28L/29L AND 29R/28RAT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00387: PLATE ANTENNA SUPPORTS BETWEEN STA 1500/1520, STRG 28L/29L AND 29R/28RAT AFT CARGO WERE REPAIRED PER ETI-57-21-476 REV. 3 AND ERA 594394-14 REV. ORIG. SECTION I: PERMANENT REPAIR. (1966504)
